Brilinta Causes Shortage Of Breath?

4 Replies Updated

Conversation Starter

habib Says:
HELLO. MY DAD GOT A STENT LAST MONTH. THEREFORE NOW HE HAS TO TAKE BRLINTA...but now he doesn't have energy..gets dizzy..doesn't feel like comes and goes...1 day he feels good, he is walking, watching sports.. And the next day he feels like this normal? Please help.

Showing Replies 1 - 4 of 4 RSS Feed

Page of 1     Sorted By:

Verwon Says:
Hello, Habib! How are you and your dad?

Shortness of breath is actually the most common side effect of Brilinta. That, plus his feeling so awful should ease up as time passes and his body gets used to the medication.

Learn more Brilinta details here.

But he should also discuss it with his doctor, just to be sure that it's solely due to the medication.

Is there anything else I can help with?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
Jt Thomas Says:
I had a MI in April and angioplasty. I was put on Brilinta and developed SOB / difficultly breathing on the first night. After 8 weeks I could no longer tolerate the symptoms and switched to Effient, yet the SOB continues albeit to a lesser degree. I've read that this side effect from Brilinta lasts months after cessation. Has anyone else had a similar experience?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
Lauren Says:
via mobile
My father had a stent placed in December 2017. Immediately following the procedure he said he couldn’t breathe. They put him on oxygen (before the stent his pulse ox was 98 room air). The dr attributed the shortness of breath to the Brilinta they gave him and said it should clear up once out of his system. It’s been almost 3 months and still on oxygen 24/7.

Anyone else have this happen?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
Tj Says:
via mobile
I posted in August regarding shortness of breath caused, in my opinion, by Brilinta. After several months off the drug the symptoms moderated and are now completely gone. I have spoken to others who have experienced a similar recovery. Apparently, the length of time on the drug, in my case 2.5 months plays a role in the time it takes to recover. If you are placed on Brilinta and experience SOB, tell your doctor immediately. I waited to long believing falsely that my body would adjust.
Best wishes to all

Post a Reply   Share page   Report post

Was this helpful?  0 0  

Viewing page 1 of 1     Reply

More Discussions:

Atroiza pills and shortage of breath

I use Atroiza pills and sometimes I have a shortage of breath. Is this normal? Please help....

shortage of Roxicodone

What's going on with roxicodone ?In south Florida they are not available now for 3 weeks.Can anyone tell me when the... 31 replies

Shortage Of Generic Maxzide

My pharmacey told me there was a shortage and they don't know when they can get some. They called around and found s... 16 replies

Shortage Of Tramadol

It is a precarious time for anybody who has been obtaining Tramadol over the internet. I've already read some of the... 12 replies

shortage of phenobarbital

This is the 2nd month in a row I went to get a refill on a prescription and now walgreens tells me that the 64.8 mg has ... 7 replies

Shortage of Vicodin 7.5-750 in Indiana?

I've tried many Walgreens and their all out of Vicodin 7.5-750 are we experiencing a shortage? ## No, there isn'... 1 reply

A Shortage Of Oxycodone In The U.S. why?

I've been taking oxys 30mgs for years, for a reason maby someone can tell me? Everyone is having a heoard time: find... 4 replies

Oxy Shortage of MI

Like many of you, I've tried over 40 different pharmacies from major hospitals to neigborhood corner pahmacies and a... 1 reply

shortage in florida of oxy

trying to keep a regular pharmacy these days to fill my scrip for 30mg oxys - I've been going to pain med doc for ov... 2 replies

local shortage of hydrocodone my mother takes 10 325

Our local walgreens is out and they have no idea when they will be getting any in. Tried at least 3 walgreens, 1 kroeger... 7 replies

Post a Reply

No registration is needed.
Simply fill out the form below.

Please be detailed.

You may use your first name, or for more privacy, make up a nickname.

Optional. Always hidden. This allows us to notify you when a reply is posted here.

4) Text Verification: *
Prevents SPAM.

Click here to show the question

This form will be submitted securely


Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2018 and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 13 March 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.